MathSciNet Relay Station
MathSciNet bibliographic data
MR1040165 32G34 (41A60 41A63)
Haraoka, Yoshishige Theorems of Sibuya-Malgrange type for Gevrey functions of several variables. Funkcial. Ekvac. 32 (1989), no. 3, 365–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement